# SDR QXEA2022071800251

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 47,658 hours, 50,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BC50390106
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN IN ROW 2 D/E FELL OFF. REMOVED FROM SERVICE. RESECURED EXIT SIGN AT ROW 2 D/E, NO FURTHER DEFECT NOTED. AIRCRAFT RETURNED TO SERVICE.
